Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 650, NWS Norman, OK

July 3, 2017Cotton County, Jefferson County, Oklahoma; 5 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2017, 11:32 PM CDT for Cotton County, Jefferson County, Oklahoma; 5 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2017, 11:32 PM CDT (04:32 UTC)
Expired
Jul 4, 2017, 12:15 AM CDT
In force
43 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cotton County, OK, Jefferson County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Wichita County, TX, Wilbarger County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 5:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1429 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS54 KOUN 040432
SVROUN
OKC033-067-TXC009-023-077-485-487-040515-
/O.NEW.KOUN.SV.W.0650.170704T0432Z-170704T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1132 PM CDT MON JUL 3 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Jefferson County in southern Oklahoma...
  Southern Cotton County in southwestern Oklahoma...
  Clay County in northern Texas...
  Archer County in northern Texas...
  Wichita County in northern Texas...
  Southeastern Wilbarger County in northern Texas...
  Northeastern Baylor County in northern Texas...

* Until 1215 AM CDT

* At 1132 PM CDT, severe thunderstorms were located along a line
  extending from 8 miles northwest of Petrolia to near Holliday to 4
  miles northwest of Seymour, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Wichita Falls, Burkburnett, Henrietta, Seymour, Walters, Waurika,
  Archer City, Iowa Park, Holliday, Temple, Ryan, Petrolia, Scotland,
  Byers, Dean, Randlett, Windthorst, Terral, Megargel and Jolly.

This includes Interstate 44 between mile markers 0 and 17.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms. 
Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3367 9946 3389 9899 3437 9835 3409 9756
      3385 9786 3389 9798 3374 9798 3363 9810
      3340 9889
TIME...MOT...LOC 0432Z 280DEG 39KT 3410 9833 3382 9873 3363 9931 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
271 
WWUS54 KOUN 040449
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1149 PM CDT MON JUL 3 2017

TXC487-040458-
/O.CAN.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Wilbarger TX-
1149 PM CDT MON JUL 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILBARGER COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
      3385 9786 3389 9798 3374 9798 3363 9810
      3340 9889
TIME...MOT...LOC 0448Z 278DEG 39KT 3411 9811 3371 9854 3353 9910 

$$

OKC033-067-TXC009-023-077-485-040515-
/O.CON.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Jefferson OK-Cotton OK-Clay TX-Archer TX-Wichita TX-Baylor TX-
1149 PM CDT MON JUL 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR JEFFERSON...SOUTHEASTERN COTTON...CLAY...ARCHER...SOUTHEASTERN
WICHITA AND NORTHEASTERN BAYLOR COUNTIES...

At 1148 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Byers to 5 miles northwest of
Scotland to 5 miles northwest of Westover, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Wichita Falls, Henrietta, Seymour, Waurika, Archer City, Iowa Park,
Holliday, Ryan, Petrolia, Scotland, Byers, Dean, Windthorst, Terral,
Megargel, Jolly, Hastings, Sugden, Lake Diversion and Westover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
      3385 9786 3389 9798 3374 9798 3363 9810
      3340 9889
TIME...MOT...LOC 0448Z 278DEG 39KT 3411 9811 3371 9854 3353 9910 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
066 
WWUS54 KOUN 040509
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1209 AM CDT TUE JUL 4 2017

OKC033-067-TXC009-023-077-485-040519-
/O.EXP.KOUN.SV.W.0650.000000T0000Z-170704T0515Z/
Jefferson OK-Cotton OK-Clay TX-Archer TX-Wichita TX-Baylor TX-
1209 AM CDT TUE JUL 4 2017

...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...SOUTHEASTERN
COTTON...CLAY...ARCHER...SOUTHEASTERN WICHITA AND NORTHEASTERN BAYLOR
COUNTIES WILL EXPIRE AT 1215 AM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 3367 9946 3384 9888 3430 9816 3409 9756
      3385 9786 3389 9798 3374 9798 3363 9810
      3340 9889
TIME...MOT...LOC 0509Z 280DEG 39KT 3407 9785 3367 9828 3349 9884 

$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:58 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Jul 3, 5:58 PM CDT, 5 hours 34 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Mon Jul 3 2017

.DISCUSSION...
The July 4-5, 2017 00 UTC TAF discussion follows:

&&

.AVIATION...
Severe thunderstorms across northwest Oklahoma are expected to
consolidate into a complex and shift southeastward through this
evening into the early morning hours. Very gusty winds (>50 knots
in the strongest storms), hail, and reduced visibility will be
possible as the complex passes by from northwest to southeast. A
period of MVFR conditions will be possible behind the complex,
though confidence is too low to include in TAFS.

Otherwise, expect somewhat variable winds behind the complex to
become predominantly southerly by tomorrow morning. Additional
thunderstorms could develop tomorrow afternoon, but the
probability of affecting a given terminal is too low to include
in the TAFs.

Mahale

&&

.PREV DISCUSSION... /issued 302 PM CDT Mon Jul 3 2017/

DISCUSSION...
As discussed with the update earlier, there is a strong signal for
a convective complex developing this afternoon northwest, and
sweeping southeast through the area this afternoon through early
Tuesday morning. And with this is the high probability of damaging
winds and heavy rainfall, and will explicitly mention these
possibilities in the zones tonight. With this evolution now
expected, this shifts the focus for storms tomorrow more to the
south closer to any remnant surface boundary, although a lot will
depend on what specifically happens overnight.

The base of the upper trough across the Midwest is progged to
continue to poke into Oklahoma Wednesday which could help support
scattered thunderstorms. Upper ridge strengthens in the Rockies
and the High Plains later this week which will reduce
precipitation chances Thursday and Friday, but then we will start
again with precipitation chances of late storms moving off the
central High Plains into northeastern sections of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  89  70  88 /  70  30  40  30
Hobart OK         70  92  71  91 /  70  20  40  30
Wichita Falls TX  74  92  73  91 /  60  30  40  30
Gage OK           65  91  67  92 /  70  20  20  20
Ponca City OK     69  84  68  88 /  70  30  30  20
Durant OK         73  88  72  88 /  60  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/10/10
Hazardous weather outlook, Jul 3, 11:12 PM CDT, 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1112 PM CDT Mon Jul 3 2017

OKZ004>048-050>052-TXZ083>090-050415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1112 PM CDT Mon Jul 3 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Rest of Tonight...

.Thunderstorms...
There is a Enhanced Risk of severe thunderstorms tonight across
parts of central and southern Oklahoma and a small part of
western north Texas.

.Location...
The Enhanced risk is roughly near a Vernon, Texas to Duncan to
Seminole line. A Slight risk surrounds the Enhanced risk and
includes areas southeast of a line from Quanah, Texas to Lawton to
Purcell to Chandler.

.Timing...
Now through 3 am.

.Impacts...
Winds up to 80 mph.
Hail up to the size of Half Dollars.
Flooding rain.

.Discussion...
A line of strong to severe thunderstorms will continue to push
south through central and southern Oklahoma and western north
Texas tonight. Damaging straight line winds will be the main
threat, with heavy rainfall also possible, especially across the
enhanced and slight risk areas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk areas should prepare for severe weather operations
tonight.

.Heavy rain...
Torrential rain will be likely with many of the storms tonight.
Flooding may occur in areas with poor drainage, or where heavy
rain fell on Sunday or Sunday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
There will be a chance of thunderstorms each day except Friday.
Severe storms will be possible over parts of Oklahoma and north
Texas Tuesday and Wednesday.

.Heavy rain...
Flooding will be possible again Tuesday and Wednesday across
parts of Oklahoma and north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Local storm report, Jul 3, 10:29 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     1 S DRUMMOND            36.28N 98.03W
07/03/2017                   GARFIELD           OK   EMERGENCY MNGR

            MANY UTILITY POLES DOWNED.

&&

JP
Local storm report, Jul 3, 10:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND GST     3 SSW LAWTON            34.57N 98.42W
07/03/2017  M63 MPH          COMANCHE           OK   ASOS

            AT LAWTON-FORT SILL REGIONAL AIRPORT.

&&

JP
Special weather statement, Jul 3, 10:41 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT MON JUL 3 2017

OKZ020-026-040415-
Payne OK-Lincoln OK-
1041 PM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR eastern Payne and northeastern
Lincoln Counties Until 1115 PM CDT...

AT 1038 PM CDT, a strong thunderstorm was located 4 miles southwest
of Shamrock, moving east at 40 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Cushing, Chandler, Stroud, Yale, Davenport, Ripley, Agra, Kendrick,
Quay, Avery, Ingalls and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3570 9688 3608 9701 3618 9682 3616 9682
      3616 9662 3570 9662
TIME...MOT...LOC 0338Z 248DEG 36KT 3588 9666

03
Local storm report, Jul 3, 11:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     FLASH FLOOD      2 NNW MERIDIAN          35.87N 97.26W
07/03/2017                   LOGAN              OK   EMERGENCY MNGR

            ROAD CLOSED DUE TO HIGH WATER.

&&

JP
Special weather statement, Jul 3, 11:05 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1105 PM CDT MON JUL 3 2017

OKZ027-028-037>042-044>047-050-051-TXZ090-040445-
Love OK-Tillman OK-Cotton OK-Stephens OK-Garvin OK-Marshall OK-
McClain OK-Comanche OK-Grady OK-Carter OK-Pontotoc OK-Johnston OK-
Murray OK-Jefferson OK-Clay TX-
1105 PM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...east central
Tillman...Cotton...Stephens...Garvin...northwestern Marshall...south
central McClain...southeastern Comanche...southeastern Grady...
Carter...southwestern Pontotoc...western Johnston...Murray...
Jefferson and northern Clay Counties Until 1145 PM CDT...

AT 1102 PM CDT, strong thunderstorms were along a line extending from
near Fitzhugh to 6 miles northeast of Milo to 6 miles southeast of
Cookietown, moving southeast at 35 MPH. Strong, gusty winds will
likely occur ahead of the thunderstorms.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Southern Lawton, Ardmore, Duncan, Pauls Valley, Sulphur, Marlow,
Frederick, Davis, Walters, Waurika, Lone Grove, Healdton, Wynnewood,
Wilson, Comanche, Stratford, Geronimo, Maysville, Bray and Dickson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3441 9904 3462 9806 3494 9721 3493 9712
      3447 9651 3417 9680 3400 9783
TIME...MOT...LOC 0402Z 292DEG 29KT 3469 9679 3438 9725 3422 9836

MAHALE
Special weather statement, Jul 3, 11:11 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1111 PM CDT MON JUL 3 2017

OKZ045-TXZ089-090-040500-
Jefferson OK-Clay TX-Archer TX-
1111 PM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Jefferson...southern
Clay and northeastern Archer Counties Until midnight CDT...

AT 1106 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Oscar to 5 miles
south of Jolly to 3 miles south of Mankins, moving southeast at 55
MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

Locations impacted include...
Henrietta, Archer City, Scotland, Windthorst, Terral, Bellevue,
Newport, Lake Arrowhead, Bluegrove, Lake Kickapoo, Oscar, Shannon,
Petersburg, Joy and Vashti.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3373 9890 3379 9834 3403 9773 3396 9756
      3390 9756 3390 9759 3395 9759 3397 9761
      3399 9765 3399 9768 3388 9782 3387 9782
      3386 9783 3389 9798 3347 9798 3347 9865
TIME...MOT...LOC 0406Z 294DEG 49KT 3400 9772 3379 9833 3374 9881

MAHALE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:18 PM CDTSpecial Weather StatementOUNKingfisher, Logan27 min
Jul 3, 7:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Kingfisher, Major, Roger Mills41 min
Jul 3, 7:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble51 min
Jul 3, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Washita48 min
Jul 3, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
Jul 3, 7:34 PM CDTSpecial Weather StatementOUNKingfisher26 min
Jul 3, 7:51 PM CDTTornado WarningOUNGarfield9 min
Jul 3, 7:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble62 min
Jul 3, 8:02 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
Jul 3, 8:08 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan37 min
Jul 3, 8:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita51 min
Jul 3, 8:11 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher34 min
Jul 3, 8:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Oklahoma40 min
Jul 3, 8:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita19 min
Jul 3, 8:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne35 min
Jul 3, 8:53 PM CDTSpecial Weather StatementOUNBeckham, Custer, Greer, Washita37 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Comanche, Grady, Kay and 10 more62 min
Jul 3, 9:05 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa25 min
Jul 3, 9:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon46 min
Jul 3, 9:24 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jul 3, 9:36 PM CDTFlash Flood WarningOUNLogan3 hr
Jul 3, 9:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie34 min
Jul 3, 9:45 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa45 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 1 more46 min
Jul 3, 10:02 PM CDTSpecial Weather StatementOUNComanche, Cotton, Garvin, McClain, Stephens58 min
Jul 3, 10:02 PM CDTSevere Thunderstorm WarningOUNComanche, Harmon, Jackson, Kiowa, Tillman58 min
Jul 3, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman47 min
Jul 3, 10:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more60 min
Jul 3, 10:16 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
Jul 3, 10:30 PM CDTTornado WarningOUNPottawatomie, Seminole13 min
Jul 3, 10:41 PM CDTSpecial Weather StatementOUNPayne34 min
Jul 3, 10:55 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Jul 3, 11:05 PM CDTSpecial Weather StatementOUNCarter, Cotton, Garvin, Jefferson, Murray, Stephens40 min
Jul 3, 11:06 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc, Seminole69 min
Jul 4, 12:13 AM CDTAreal Flood AdvisoryOUNPontotoc3 hr
Jul 4, 12:52 AM CDTSpecial Weather StatementOUNCarter, Johnston, Love, Marshall23 min
Jul 4, 1:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Jul 3, 9:33 PM CDTSpecial Weather StatementOUNFoard27 min
Jul 3, 9:57 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger31 min
Jul 3, 10:38 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Wilbarger52 min
Jul 3, 11:11 PM CDTSpecial Weather StatementOUNArcher, Clay49 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.